Alert archive / Colorado / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 33, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 14, 2011, 12:57 AM MDT for Washington County, Colorado. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2011, 12:57 AM MDT (06:57 UTC)
- Expired
- Jun 14, 2011, 1:30 AM MDT
- In force
- 33 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Washington County, CO
The radar
The Denver radar (KFTG), 118 km from the middle of the area, began a volume at 06:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 1:17 AM MDT | HAIL 1 | 4 N Anton, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 7.0 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 989 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 2803 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
109 WUUS55 KBOU 140657 SVRBOU COC121-140730- /O.NEW.KBOU.SV.W.0033.110614T0657Z-110614T0730Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 1257 AM MDT TUE JUN 14 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL WASHINGTON COUNTY IN NORTHEAST COLORADO * UNTIL 130 AM MDT * AT 1258 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL... AND DAMAGING WINDS UP TO ABOUT 60 MPH. THIS STORM WAS LOCATED 3 MILES WEST OF ANTON...OR 28 MILES SOUTH OF AKRON...MOVING NORTHEAST AT 15 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELBA AND ANTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. && LAT...LON 3994 10304 3973 10306 3970 10332 3990 10335 TIME...MOT...LOC 0658Z 241DEG 20KT 3977 10323 WIND...HAIL 60MPH 1.25IN $$
2 follow-up statements
942 WWUS55 KBOU 140705 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 105 AM MDT TUE JUN 14 2011 COC121-140730- /O.CON.KBOU.SV.W.0033.000000T0000Z-110614T0730Z/ WASHINGTON CO- 105 AM MDT TUE JUN 14 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM MDT FOR CENTRAL WASHINGTON COUNTY... AT 105 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS UP TO ABOUT 60 MPH. THIS STORM WAS LOCATED 3 MILES NORTH OF ANTON...OR 26 MILES SOUTH OF AKRON...MOVING NORTHEAST AT 15 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELBA AND ANTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. && LAT...LON 3994 10304 3973 10306 3970 10332 3990 10335 TIME...MOT...LOC 0705Z 241DEG 20KT 3980 10321 WIND...HAIL 60MPH 1.25IN $$
164 WWUS55 KBOU 140729 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 129 AM MDT TUE JUN 14 2011 COC121-140738- /O.EXP.KBOU.SV.W.0033.000000T0000Z-110614T0730Z/ WASHINGTON CO- 129 AM MDT TUE JUN 14 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WASHINGTON COUNTY WILL EXPIRE AT 130 AM MDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BUT STILL MAY PRODUCE HAIL TO PENNY SIZE ALONG WITH WIND GUSTS TO 50 MPH AS IT MOVES ACROSS SOUTHEASTERN WASHINGTON COUNTY. LAT...LON 3994 10304 3973 10306 3970 10332 3990 10335 TIME...MOT...LOC 0728Z 241DEG 20KT 3986 10306 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:15 PM MDT, 9 hours 42 minutes earlier.
Area forecast discussion, Jun 13, 3:15 PM MDT, 9 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 315 PM MDT MON JUN 13 2011 .SHORT TERM...TCU BEGINNING TO DEVELOP AS SHOWN ON SATELLITE OVER COLORADO AS CONVECTIVE TEMPERATURES ARE BEING REACHED. SHOWERS AND THUNDERSTORMS IN WYOMING WILL CONTINUE TO DEVELOP AND BECOME WIDESPREAD. THEY ARE EXPECTED TO COVER THE NORTHERN STATE BORDER WITH SCATTERED SHOWERS WITHIN THE NEXT COUPLE HOURS. SHOWERS WILL DEVELOP AND GROW OVER THE HIGHER TERRAIN THEN MOVE OFF EAST OVER THE PLAINS. ANYTHING THAT SPREADS OR FORMS OVER THE NORTHEAST CORNER HAS HIGHER DEWPOINTS...AROUND 50 TO 60 DEGREES F...TO WORK WITH. WITH CAPES OF OVER 2000 J/KG...THE CHANCE OF ANY STORM TO REACH SEVERE LIMITS IS GREATER OUT HERE...GENERALLY EAST OF A LINE FROM GREELEY TO LIMON. THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...WITH A TORNADO OR TWO NOT OUT OF THE QUESTION. WEST OF THIS LINE...DEWPOINTS ARE GENERALLY IN THE 30S TO LOW 40S. WILL MOST LIKELY SEE BRIEF STORMS HERE WITH SMALL HAIL AND GUSTY WINDS WITH A MUCH DRIER SOUNDING. ALL OF THIS SURFACE BASED ACTIVITY WILL LATER BE ENHANCED THIS EVENING AS AN UPPER DISTURBANCE CURRENTLY OVER EASTERN UTAH PASSES OVERHEAD. EXPECT SHOWERS AND THUNDERSTORMS TO CONTINUE THROUGH MIDNIGHT WITH SOME POSSIBLY LASTING INTO THE EARLY MORNING HOURS. THESE STORMS WILL HAVE THE POSSIBILITY OF HEAVIER RAINS WITH THEM AS WELL AS HAIL. AS THE STORMS CLEAR TONIGHT FROM WEST TO EAST...ENOUGH LEFT OVER MOISTURE COULD HELP TO FORM SOME STRATUS OVER THE PLAINS. TOMORROWS AIRMASS WILL BE DRIER WITH CAPES ONLY AROUND 1000 J/KG AT MOST. HAVE BROADBRUSHED AT LEAST 10 POPS OVER THE PLAINS AS THERE WILL LIKELY BE SOME SHOWERS AND POSSIBLE THUNDERSTORMS AROUND...HOWEVER QPF AMOUNTS WILL BE LIGHT. MAXIMUM TEMPERATURES WILL BE SLIGHTLY COOLER TOMORROW AS COOLER AIR BEHIND TONIGHTS SHORTWAVE SPREADS OVER THE STATE. .LONG TERM...RELATIVELY WARM AND DRY AIR WILL BE IN PLACE WEDNESDAY NIGHT INTO THURSDAY. MARGINAL INSTABILITY FOR THUNDERSTORMS ACROSS MOST OF THE AREA...COULD BE BETTER AND STILL A SMALL RISK OF SEVERE STORMS IF THERE IS RICHER LOW LEVEL MOISTURE NEAR THE EASTERN BORDER...BUT WILL LEAVE OUT THE MENTION OF STORMS UNTIL WEDNESDAY EVENING AND JUST HAVE ISOLATED POPS THEN. RIDGE AXIS PASSES WITH SOUTHWEST FLOW ALOFT DEVELOPING ON THURSDAY. THIS HAS LOOKED LIKE THE WARMEST DAY...BUT NOW THERE ARE HINTS OF A WEAK SHORTWAVE MOVING NORTH OF US AND BRINGING A COLD FRONT THROUGH. PROBABLY JUST A SHALLOW SURGE OF NORTHERLY WIND...BUT COULD RECHARGE MOISTURE...HOLD BACK TEMPS...AND GIVE SOME CLOUD COVER DURING THE DAY. NOT EXPECTING TOO BIG OF AN IMPACT THOUGH AND MADE ONLY MINOR CHANGES SO FAR. MODELS ARE DOING BETTER WITH THE BIG PICTURE OF TRAPPING A TROUGH OVER THE WEST WITH SOUTHWEST FLOW LINGERING OVER US THROUGH THE WEEKEND. STILL NO AGREEMENT ON THE DETAILS OF SHORTWAVES THOUGH. IN GENERAL THIS WILL KEEP US WARM AND DRY. SOME SOLUTIONS HAVE WARM AND BREEZY DAYS BEHIND A LEAD SHORTWAVE...SOME HAVE SLIGHT COOLING BEHIND A WAVE THAT GOES NORTH OF US...SO DETAILS FOR THE WEEKEND ARE FUZZY. WILL KEEP A STATUS QUO FORECAST THROUGH THE WEEKEND...THEN SHOW A BIT MORE COOLING AS SOME OF THE RUNS HAVE A BETTER TROUGH AND FRONT THROUGH ON MONDAY. STILL NOT A LOT OF CONFIDENCE IN THIS. && AVIATION...STILL EXPECT SCATTERED TSTMS TO DEVELOP WITHIN THE NEXT COUPLE HOURS...AND WILL LIKELY LINGER THRU 03Z THOUGH THERE REMAINS A SLIGHT CHANCE THROUGH MIDNIGHT. SEVERE POTENTIAL SHOULD STAY MAINLY EAST OF THE AIRPORTS HOWEVER ITS NOT IMPOSSIBLE THAT A STRONGER STORM COULD OCCUR...PRODUCING MVFR CONDITIONS WITH SOME HAIL AND WIND GUSTS TO 50 MPH. THE STORMS SHOULD FOCUS EAST OF THE AIRPORTS AFTER MIDNIGHT. HOWEVER AS THE WEAK UPPER LEVEL TROUGH MOVES ACROSS...WILL KEEP A SLIGHT CHANCE OF -SHRA REDEVELOPING AROUND MIDNIGHT THRU THE EARLY MORNING HOURS WITH CEILINGS AROUND 6000 FT. AT THIS TIME...DEPENDING ON HOW MUCH MOISTURE FROM THE SHOWERS AND STORMS FELL...THERE IS A SMALL CHANCE FOR STRATUS IN THE MORNING. WILL KEEP THE MENTION ONLY IN KBJC AND KDEN. TUESDAY WILL HAVE VFR CONDITIONS AND NORTHWESTERLY WINDS. && .HYDROLOGY...WIDELY SCATTERED THUNDERSTORMS MAY AFFECT THE BURN AREAS FROM ABOUT 4 TO 8 PM HOWEVER RAIN AMOUNTS LOOK TO BE UNDER A QUARTER INCH AND STORMS SHOULD BE MOVING EAST AT ABOUT 25 TO 30 MPH. TEMPERATURES WILL BE NEAR OR SLIGHTLY ABOVE NORMAL THROUGH NEXT WEEKEND. THE WARMEST DAYS WILL LIKELY BE WEDNESDAY AND THURSDAY...THOUGH THERE MAY ACTUALLY BE LITTLE VARIATION IN TEMPERATURES IN THE HIGH MOUNTAINS. RIVER LEVELS WILL NOT CHANGE MUCH...BUT RECENT SLIGHT FALLS IN SOME AREAS DUE TO COOLING THE LAST A FLOOD WARNING CONTINUES FOR RIVERS IN JACKSON COUNTY. FLOOD ADVISORIES CONTINUE FOR RIVERS IN GRAND COUNTY...THE LARAMIE RIVER AND CACHE LA POUDRE RIVER AND TRIBUTARIES IN NORTHERN LARIMER COUNTY AND THE CACHE LA POUDRE RIVER IN WESTERN WELD COUNTY. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && KRIEDERMAN/GIMMESTAD
Hazardous weather outlook, Jun 13, 10:59 AM MDT, 13 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1059 AM MDT MON JUN 13 2011 COZ030>051-141200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1059 AM MDT MON JUN 13 2011 ...POSSIBLE SEVERE STORMS ON THE EASTERN PLAINS THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AFTER 2 PM ALONG THE FRONT RANGE URBAN CORRIDOR AND OVER THE PALMER DIVIDE AND THEN MOVE EASTWARD ACROSS THE PLAINS THIS EVENING. A FEW OF THE STORMS MAY BECOME SEVERE MAINLY EAST OF A GREELEY TO BYERS TO LIMON LINE. THE STORMS IN THIS EASTERN PLAINS AREA COULD PRODUCE LARGE HAIL...DAMAGING WINDS AND A FEW BRIEF TORNADOES. OTHERWISE THE STORMS WILL PRODUCE GUSTY WINDS...SMALL HAIL AND BRIEF HEAVY RAINFALL. THE STORMS OVER THE EASTERN PLAINS ARE EXPECTED TO LAST THROUGH THIS EVENING AND INTO THE EARLY MORNING HOURS. IN THE MOUNTAINS AND FOOTHILLS...MOISTURE LEVELS WILL BE LESS. THEREFORE THUNDERSTORM ACTIVITY WILL BE MORE ISOLATED WITH GUSTY WINDS AND ONLY BRIEF LIGHT RAIN EXPECTED THIS AFTERNOON AND EVENING. SOUTH PARK WILL BE THE MAIN CONCERN FOR FIRE WEATHER AS HUMIDITY READINGS WILL BE 10 PERCENT OR BELOW. BREEZY WINDS ARE EXPECTED...BUT LIGHTER THAN YESTERDAY. BELIEVE WINDS WILL STAY BELOW CRITERIA TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PREDOMINANTLY DRY WESTERLY FLOW ALOFT IS EXPECTED TO PREVAIL OVER COLORADO THIS WEEK. ONLY SLIGHT CHANCES FOR AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED...AND THE THREAT OF SEVERE WEATHER OR FLOODING WITH THESE STORMS IS LOW. TEMPERATURES WILL BE AT OR SLIGHTLY WARMER THAN NORMAL WHICH WILL KEEP MELTING SNOW FROM THE MOUNTAIN SNOWPACK. ONLY MINOR CHANGES IN RIVER LEVELS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... HAIL AND WIND REPORTS FROM SPOTTERS WILL BE APPRECIATED TODAY AND TONIGHT. KRIEDERMAN/GIMMESTAD
In the hours before
Local storm report, Jun 13, 8:22 PM MDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
822 PM MDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM HAIL 1 NW PEETZ 40.97N 103.13W
06/13/2011 M1.25 INCH LOGAN CO TRAINED SPOTTER
0731 PM HAIL 1 N PEETZ 40.98N 103.11W
06/13/2011 M1.25 INCH LOGAN CO TRAINED SPOTTER
THUNDERSTORM WIND GUST TO 45 MPH
0722 PM HAIL 1 NW PEETZ 40.97N 103.13W
06/13/2011 M1.00 INCH LOGAN CO TRAINED SPOTTER
0719 PM HAIL 9 NNE CROOK 40.98N 102.74W
06/13/2011 M1.25 INCH LOGAN CO TRAINED SPOTTER
0713 PM HAIL PEETZ 40.96N 103.11W
06/13/2011 M1.75 INCH LOGAN CO TRAINED SPOTTER
0711 PM HAIL PEETZ 40.96N 103.11W
06/13/2011 M1.00 INCH LOGAN CO TRAINED SPOTTER
0601 PM HAIL 2 S AKRON 40.13N 103.21W
06/13/2011 M0.75 INCH WASHINGTON CO STORM CHASER
0550 PM HAIL 6 NNE WOODROW 40.06N 103.54W
06/13/2011 M0.75 INCH MORGAN CO CO-OP OBSERVER
0548 PM HAIL 4 ENE WOODROW 40.00N 103.51W
06/13/2011 M1.25 INCH MORGAN CO STORM CHASER
0537 PM HAIL 2 N WOODROW 40.01N 103.58W
06/13/2011 M1.75 INCH MORGAN CO TRAINED SPOTTER
0511 PM HAIL 3 E LINDON 39.73N 103.34W
06/13/2011 M1.50 INCH WASHINGTON CO STORM CHASER
0451 PM HAIL 5 S LINDON 39.66N 103.40W
06/13/2011 M0.75 INCH WASHINGTON CO TRAINED SPOTTER
0441 PM HAIL 4 WSW ANTON 39.73N 103.29W
06/13/2011 M1.00 INCH WASHINGTON CO STORM CHASER
0437 PM HAIL 6 SE LINDON 39.67N 103.32W
06/13/2011 M1.25 INCH WASHINGTON CO STORM CHASER
&&
FREDINLocal storm report, Jun 13, 8:53 PM MDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
853 PM MDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM HAIL ENGLEWOOD 39.65N 104.99W
06/13/2011 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0819 PM HAIL 1 NW PEETZ 40.97N 103.13W
06/13/2011 M1.25 INCH LOGAN CO TRAINED SPOTTER
0755 PM HAIL 18 N STONEHAM 40.87N 103.68W
06/13/2011 M1.00 INCH WELD CO STORM CHASER
0731 PM HAIL 1 N PEETZ 40.98N 103.11W
06/13/2011 M1.25 INCH LOGAN CO TRAINED SPOTTER
THUNDERSTORM WIND GUST TO 45 MPH
0722 PM HAIL 1 NW PEETZ 40.97N 103.13W
06/13/2011 M1.00 INCH LOGAN CO TRAINED SPOTTER
0719 PM HAIL 9 NNE CROOK 40.98N 102.74W
06/13/2011 M1.25 INCH LOGAN CO TRAINED SPOTTER
0713 PM HAIL PEETZ 40.96N 103.11W
06/13/2011 M1.75 INCH LOGAN CO TRAINED SPOTTER
0711 PM HAIL PEETZ 40.96N 103.11W
06/13/2011 M1.00 INCH LOGAN CO TRAINED SPOTTER
0601 PM HAIL 2 S AKRON 40.13N 103.21W
06/13/2011 M0.75 INCH WASHINGTON CO STORM CHASER
0550 PM HAIL 6 NNE WOODROW 40.06N 103.54W
06/13/2011 M0.75 INCH MORGAN CO CO-OP OBSERVER
0548 PM HAIL 4 ENE WOODROW 40.00N 103.51W
06/13/2011 M1.25 INCH MORGAN CO STORM CHASER
0537 PM HAIL 2 N WOODROW 40.01N 103.58W
06/13/2011 M1.75 INCH MORGAN CO TRAINED SPOTTER
0511 PM HAIL 3 E LINDON 39.73N 103.34W
06/13/2011 M1.50 INCH WASHINGTON CO STORM CHASER
0451 PM HAIL 5 S LINDON 39.66N 103.40W
06/13/2011 M0.75 INCH WASHINGTON CO TRAINED SPOTTER
0441 PM HAIL 4 WSW ANTON 39.73N 103.29W
06/13/2011 M1.00 INCH WASHINGTON CO STORM CHASER
0437 PM HAIL 6 SE LINDON 39.67N 103.32W
06/13/2011 M1.25 INCH WASHINGTON CO STORM CHASER
&&
FREDINSpecial weather statement, Jun 13, 10:40 PM MDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1040 PM MDT MON JUN 13 2011 COZ045-140515- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO- 1040 PM MDT MON JUN 13 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR EASTERN ADAMS COUNTY AT 1040 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND WIND GUSTS TO AROUND 40 MPH. THIS STORM WAS LOCATED 11 MILES SOUTHWEST OF LEADER...OR 38 MILES SOUTHWEST OF FORT MORGAN...MOVING EAST AT 15 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO LEADER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE IN DANGER OF BEING STRUCK BY LIGHTNING. && LAT...LON 3999 10403 3975 10399 3974 10434 4000 10438 TIME...MOT...LOC 0440Z 246DEG 21KT 3984 10419
Special weather statement, Jun 13, 11:14 PM MDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1114 PM MDT MON JUN 13 2011
COZ045-140545-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
1114 PM MDT MON JUN 13 2011
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR
EASTERN ARAPAHOE COUNTY
EASTERN ADAMS COUNTY
AT 1113 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
WIND GUSTS TO AROUND 50 MPH. THIS LINE EXTENDED FROM JUST SOUTH OF
HOYT TO BYERS AND WAS MOVING EAST AT 15 MPH.
LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO COTTONWOOD
VALLEY...STRASBURG...SHAMROCK...LEADER...DEER TRAIL AND BYERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY.
TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE
THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
IN DANGER OF BEING STRUCK BY LIGHTNING.
&&
LAT...LON 3999 10372 3963 10373 3961 10374 3961 10438
4000 10426
TIME...MOT...LOC 0513Z 238DEG 23KT 3974 10421Special weather statement, Jun 13, 11:37 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1137 PM MDT MON JUN 13 2011 COZ044-049-140600- WASHINGTON COUNTY CO-MORGAN COUNTY CO- 1137 PM MDT MON JUN 13 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WASHINGTON COUNTY SOUTHEASTERN MORGAN COUNTY AT 1137 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND WIND GUSTS TO AROUND 40 MPH. THIS STORM WAS LOCATED NEAR GARY...OR 18 MILES SOUTHEAST OF FORT MORGAN...MOVING EAST AT 15 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO MIDWAY... GARY AND BRUSH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE IN DANGER OF BEING STRUCK BY LIGHTNING. && LAT...LON 4029 10335 4001 10338 4001 10368 4028 10369 TIME...MOT...LOC 0537Z 231DEG 23KT 4008 10357
Special weather statement, Jun 14, 12:48 AM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1248 AM MDT TUE JUN 14 2011 COZ049-140715- WASHINGTON COUNTY CO- 1248 AM MDT TUE JUN 14 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WASHINGTON COUNTY AT 1248 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WIND GUSTS TO AROUND 40 MPH. THIS STORM WAS LOCATED 6 MILES NORTH OF WOODLIN SCHOOL...OR 25 MILES SOUTHWEST OF AKRON...MOVING EAST AT 15 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WOODROW... WOODLIN SCHOOL AND LAST CHANCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE IN DANGER OF BEING STRUCK BY LIGHTNING. && LAT...LON 4000 10321 3974 10326 3973 10363 3999 10364 TIME...MOT...LOC 0648Z 228DEG 24KT 3990 10344
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:06 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Sedgwick | 45 min |
| Jun 13, 8:47 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 29 min |
| Jun 13, 10:40 PM MDT | Special Weather Statement | BOU | Adams | 35 min |
| Jun 13, 11:14 PM MDT | Special Weather Statement | BOU | Arapahoe | 31 min |
| Jun 13, 11:37 PM MDT | Special Weather Statement | BOU | Morgan | 23 min |
| Jun 13, 11:46 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Washington | 44 min |
| Jun 14, 12:48 AM MDT | Special Weather Statement | BOU | Washington | 27 min |
| Jun 14, 3:58 AM MDT | Special Weather Statement | BOU | Washington | 32 min |
| Jun 14, 4:50 AM MDT | Special Weather Statement | BOU | Denver | 25 min |
| Jun 14, 4:58 AM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 32 min |
| Jun 14, 5:33 AM MDT | Special Weather Statement | BOU | Arapahoe | 27 min |
| Jun 14, 5:38 AM MDT | Severe Thunderstorm Warning | BOU | Arapahoe | 37 min |
| Jun 14, 11:36 AM MDT | Special Weather Statement | BOU | Lincoln | 24 min |
| Jun 14, 12:02 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 28 min |
| Jun 14, 1:19 PM MDT | Special Weather Statement | BOU | Lincoln | 41 min |
| Jun 14, 1:43 PM MDT | Special Weather Statement | BOU | Lincoln | 47 min |
| Jun 14, 1:50 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 25 min |
| Jun 14, 2:19 PM MDT | Areal Flood Advisory | BOU | Jackson | 9 days |
Nearby
Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.